# SDR DL733001929

- Difficulty date: October 2, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N231DN
- Make and model: Boeing 737-3L9
- Aircraft serial: 23717
- Aircraft time: 39,354 hours, 17,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Damaged
- Location: Seat 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER SEAT 02B EMERGENCY LIGHTING FLOOR LIGHT DAMAGED.  REPLACED LIGHT ASSY, OPS NORMAL.
